# SDR ABXA20161011167

- Difficulty date: October 11, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 88,120 hours, 40,654 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Angle
- Part number: 313T3310273
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED ON OUTBOARD PYLON JUST ABOVE AND FORWARD OF STRUT ACCESS DOOR. REMOVED AND REPLACED THE ANGLE IAW DRAWING 313T3310 AND SRM 51-40-02 PAR 7.
